# SDR QMLA201908219071

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N111HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 6,159 hours, 25,326 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: L533M1022966
- Condition: Cracked
- Location: Tail Cone
- Part time: 6,159 hours, 25,326 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 2060 RT AAIP INSPECTION TWO (2) CRACKS WERE FOUND IN THE FRAME 5A WEBBING IN THE TAIL CONE AREA.
